A multi-grid continuation strategy for parameter-dependent variational inequalities

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, Hans D. Mittelmann
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57026
ISSN:0377-0427OPAC
Parent Title (English):Journal of Computational and Applied Mathematics
Publisher:Elsevier BV
Type:Article
Language:English
Year of first Publication:1989
Release Date:2019/07/02
Tag:Applied Mathematics; Computational Mathematics
Volume:26
Issue:1-2
First Page:35
Last Page:46
DOI:https://doi.org/10.1016/0377-0427(89)90146-5
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik